Please use this identifier to cite or link to this item:
Title: Nonlinear ordinary differential equations : a discussion on symmetries and singularities
Authors: Paliathanasis, Andronikos 
Leach, P. G. L 
Keywords: Lie symmetries;Singularity analysis;Integrability
Issue Date: 16-May-2016
Publisher: World Scientific Publishing
Source: Paliathanasis, A. and Leach, P.G.L. 2016. Nonlinear ordinary differential equations : a discussion on symmetries and singularities. International Journal of GeometricMethods in Modern Physics. 13(7): 1-21.
Abstract: Two essential methods, the symmetry analysis and of the singularity analysis, for the study of the integrability of nonlinear ordinary differential equations are discussed. The main similarities and differences of these two different methods are given.
ISSN: 0219-8878 (print)
1793-6977 (online)
Appears in Collections:Research Publications (Applied Sciences)

Files in This Item:
File Description SizeFormat 
Paliathanasis_IJGMMP_Vol13#7_Pg1-21_2016.pdf152.57 kBAdobe PDFThumbnail
Show full item record

Page view(s) 50

checked on Oct 17, 2018


checked on Oct 17, 2018

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.